# SDR DHL2001804525

- Difficulty date: August 11, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT 2 LT FLOOR TRACK LUG WORN AT STA 220.00.  CUT OUT DAMAGED LUG AT MAIN CARGO COMPT NR  2 LT FLOOR TRACK STA 220.00 IAW SRM 53-2-3 PG 17-19.  FABRICATED TRACK PLUG (P/N S2772660) IAW 57-2-3 PG 17-19.  INSTALLED CTR FLOOR TRACK PLUG AT MAIN CARGO COMPT STA 220.00 IAW SRM 53-2-3 PG 17-19 AND SRM 51-3-0 PG 1.
